# SDR GTIA040165

- Difficulty date: January 23, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND TWO DENTS ON UPPER OF INBOARD RIGHT FLAP DENTS ARE ON VANE ASSEMBLY 31 INCHES FROM INBOARD EDGE.  DENT IS OUT OF LIMITS.  ON FURTHER INVESTIGATION FOUND EXTERNAL DOUBLER DISBONDED, SKIN DELAMINATION.  REPAIRED DENTS.  REPAIRED DOUBLER AND DELAMINATED AREA.  (M)
